# SDR SWAA2022092941848

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 4,824 hours, 2,181 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVACUNATION SLIDE FALLING OUT OF HOUSING ON FWD ENTRY DOOR / [01] REINSTALLED & REPACKED EVACUATION SLIDE ON FWD ENTRY DOOR PER AMM 25-66-01
